# SDR USAA2014061200031

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 43,823 hours, 24,969 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FRAME 18 TO 24, -Y765.  REPLACED SEAT TRACK BETWEEN FRAME 18 TO 24, -Y765 IAW SRM 53-00-15, FIG 101 & 51-42-11.
